U.S. doctors online nowAsk doctors free
Killeen, TX
A 40-year-old female asked:

Wednesday night ate dinner, took bactrim (sulfamethoxazole and trimethoprim) ds@5 then took kalertra @7 about 9 i started getting cold, chills, light headache, later that night vomiting.

1 doctor answer1 doctor weighed in
Dr. Robert Killian
General Practice 28 years experience
Flu Season: I do not see a question here. So, if i miss it please rephrase and ask again. Bactrim (sulfamethoxazole and trimethoprim) allergies are common, especially when HIV positive. But these usually consist of bright red skin and a fever. The symptoms you describe can go along with a rapid vomiting or could be signs of a stomach flu. If you are not HIV positive and are on kaletra for an exposure then all of this together could be meds se.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.